Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Examples of compact locally affine spaces


Author: John Scheuneman
Journal: Bull. Amer. Math. Soc. 77 (1971), 589-592
MSC (1970): Primary 2250
DOI: https://doi.org/10.1090/S0002-9904-1971-12764-7
MathSciNet review: 0290370
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, On the theory of solvmanifolds and generalization with applications to differential geometry, Proc. Sympos. Pure Math., vol. 3, Amer. Math. Soc., Providence, R.I., 1961, pp. 138-143. MR 23 #A2483. MR 125178
  • 2. L. Auslander, Structure of complete locally affine manifolds, Topology 3 (1964), 131-139. MR 28 #4463. MR 161255
  • 3. J. Dixmier and W. G. Lister, Derivations of nilpotent Lie algebras, Proc. Amer. Math. Soc. 8 (1957), 155-158. MR 18, 659. MR 83101
  • 4. N. Jacobson, A note on automorphisms and derivations of Lie algebras, Proc. Amer. Math. Soc. 6 (1955), 281-283. MR 16, 897. MR 68532
  • 5. A. Mal'cev, On a class of homogeneous spaces, Izv. Akad. Nauk SSSR Ser. Mat. 13 (1949), 9-32; English transl., Amer. Math. Soc. Transl. (1) 9 (1962), 276-307. MR 10, 507. MR 28842

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2250

Retrieve articles in all journals with MSC (1970): 2250


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12764-7

American Mathematical Society